So Ive had a crazy day, going to bed after jet lag from a trip and totally realized I just took a 2nd dose ... so I’m currently have 75mg of Tempezpam/Restoril in me. Fatal? ER? Will I be okay?
Depending on your height, weight, currently physical condition, and any other medications you take can determine an outcome. Me personally, that's a very dangerous and possibly fatal dose, that can lead to cardiac arrest, coma, seizures etc. If I was aware I took it early enough, I would make myself throw up, if its to late to throw it up meaning it was absorbed I would go to the ER immediately, probably regardless. Hope this help in the event you do this again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Apr 2011 • 1 answer
Updated 19 Jun 2018 • 12 answers
Temazepam - Can u take two 30mg.restoril together and does it cause more anxiety and depression and?
Updated 15 Dec 2018 • 2 answers
Updated 17 Dec 2018 • 1 answer
Updated 20 Apr 2019 • 2 answers